# SDR CALA2019120702154

- Difficulty date: December 6, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 43,267 hours, 15,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR EMER LIGHT BATTERY NEEDS REPLACEMENT-WILL NOT CHARG E REMOVED AND REPLACED FWD PASSENGER DOOR EMR LIGHT BATTERY IAW B7 37 AMM 33-51-06-960-805 SUBTASK 33-51-06-710-004. DATA WAS TRANS CRIBED FROM PAPER DOC UAL NR 6724938 WORK ACP BY MECH V915689 IN SP BY AQC003
